Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Loss of appetite, chest pain, breathless, weight loss, dizziness. Causes for symptoms?

hello, i have been having a loss of appetite for about 2 weeks but i have been getting chest and rib pain and tightness i went doctors and got a pump that will help me breath easier and it does but im still left with no appetite and feeling sick while eating and sometimes im actually sick i have a hard time when wanting to go a poo and i have been losing weight rather fast i also get alot of dizzyness and fainting , do you have any idea what it could be?
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for choosing HCM.
Please get your blood sugars analyzed to rule out Diabetes Mallitus.
Get sputum examined for AFB & a Chest X-Ray, to rule out the possibility of T.B.
You may need to get some other blood tests as well.
Revert with reports.
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor